Thread: Domperidone yuk
View Single Post
Old 01-19-2013, 01:44 AM   #1
Worrybucket Worrybucket is offline
Senior Veteran
(female)
 
Join Date: Aug 2007
Location: Uk
Posts: 1,311
Worrybucket HB UserWorrybucket HB UserWorrybucket HB User
Domperidone yuk

i have been taking Domperidone reguarly for the past 10 days, i think its this drug but i am waking in the middle of the night with the most bitter taste in my mouth, it almost makes me vomit. im thinking it must be the drug, and i did look on the net and saw a few people had posted bits and peices about it giving a bitter taste.

Has anyone here taken it and got a bitter taste in their mouth? its just like sometimes when by mistake you get some perfume in your mouth lol, its disgusting and i think i will have to come off it because its making me feel really nauseous.

Just to add i have just got over a 3 week stint of flu and i still cant smell or taste anything, which is worrying me a bit, i have ringing a bit in my ears and my nose is sore inside but no sinusy pain in my head or face. HELP !!

 
Reply With Quote